Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 38, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 7, 2014, 7:19 PM EDT for Hampton County, Jasper County, South Carolina; Bulloch County, Effingham County, Screven County, Georgia. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 7:19 PM EDT (23:19 UTC)
- Expired
- Jun 7, 2014, 8:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bulloch County, GA, Effingham County, GA, Screven County, GA, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 32 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:25 PM EDT | TSTM WND DMG | Kildare, GA | WARNING POINT REPORTED TREE DOWN ON POWERLINE AT THE INTERSECTION OF HIGHWAY 21 AND CLYO-KILDARE ROAD. TIME ESTIMATED BASED ON RADAR. |
| Jun 7, 7:35 PM EDT | TSTM WND DMG | 2 Nw Shawnee, GA | VERY LARGE LIMB OR THE TOP OF A TREE BLOWN DOWN INTO A FARM FIELD OFF HIGHWAY 21. RELAYED BY LOCAL SAVANNAH MEDIA. TIME ESTIMATED BASED ON RADAR. |
| Jun 7, 7:45 PM EDT | TSTM WND DMG | 3 N Springfield, GA | WARNING POINT REPORTED MULTIPLE TREES DOWN AT THE 4000 BLOCK OF SPRINGFIELD EGYPT ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
045 WUUS52 KCHS 072319 SVRCHS GAC031-103-251-SCC049-053-080015- /O.NEW.KCHS.SV.W.0038.140607T2319Z-140608T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 719 PM EDT SAT JUN 7 2014 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR PORTIONS OF... SCREVEN COUNTY IN SOUTHEAST GEORGIA... BULLOCH COUNTY IN SOUTHEAST GEORGIA... EFFINGHAM COUNTY IN SOUTHEAST GEORGIA... HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA... JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA... * UNTIL 815 PM EDT * AT 719 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS... ALONG A LINE EXTENDING FROM NEWINGTON TO PINELAND...MOVING SOUTH AT 15 MPH. PREPARE NOW FOR... DAMAGING WINDS IN EXCESS OF 60 MPH... * SOME LOCATIONS IN THE WARNING INCLUDE... PINELAND...GARNETT...ROBERTVILLE...KILDARE...OLIVER...TARBORO... PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS SAFE TO DO SO. && LAT...LON 3267 8151 3268 8113 3237 8096 3235 8167 TIME...MOT...LOC 2319Z 358DEG 12KT 3258 8149 3260 8115 $$
3 follow-up statements
635 WWUS52 KCHS 072331 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 731 PM EDT SAT JUN 7 2014 GAC031-103-251-SCC049-053-080015- /O.CON.KCHS.SV.W.0038.000000T0000Z-140608T0015Z/ SCREVEN GA-BULLOCH GA-EFFINGHAM GA-HAMPTON SC-JASPER SC- 731 PM EDT SAT JUN 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR PORTIONS OF SCREVEN...BULLOCH...EFFINGHAM...HAMPTON AND JASPER COUNTIES... AT 731 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM KILDARE TO PINELAND...MOVING SOUTH AT 15 MPH. PREPARE NOW FOR THE FOLLOWING HAZARDS... DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL UP TO QUARTER SIZE... EXTREME CLOUD TO GROUND LIGHTNING... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GARNETT... PINELAND...ROBERTVILLE...SHIRLEY...SWITZERLAND...TARBORO...TILLMAN... CLYO...EBENEZER...EGYPT...KILDARE...LEEFIELD...NEWINGTON...OLIVER... SHAWNEE...SPRINGFIELD AND STILLWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS... AVOID OPEN SPACES AND REMAIN LOW...KEEPING YOUR DISTANCE FROM TALL OBJECTS SUCH AS TREES AND UTILITY POLES. IF INDOORS...STAY AWAY FROM WINDOWS AND PLUMBING. ELECTRICAL APPLIANCES SHOULD BE UNPLUGGED UNTIL THE THUNDERSTORM IS NO LONGER A THREAT. TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. && LAT...LON 3267 8151 3268 8113 3237 8096 3235 8167 TIME...MOT...LOC 2331Z 358DEG 12KT 3254 8149 3256 8115 $$
295 WWUS52 KCHS 072343 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 743 PM EDT SAT JUN 7 2014 GAC031-103-251-SCC049-053-080015- /O.CON.KCHS.SV.W.0038.000000T0000Z-140608T0015Z/ SCREVEN GA-BULLOCH GA-EFFINGHAM GA-HAMPTON SC-JASPER SC- 743 PM EDT SAT JUN 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR PORTIONS OF SCREVEN...BULLOCH...EFFINGHAM...HAMPTON AND JASPER COUNTIES... AT 743 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM EGYPT TO TARBORO...MOVING SOUTH AT 15 MPH. PREPARE NOW FOR THE FOLLOWING HAZARDS... DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL UP TO QUARTER SIZE... EXTREME CLOUD TO GROUND LIGHTNING... AT 738 PM EDT...LAW ENFORCEMENT REPORTED TREES BLOWN DOWN ON POWERLINES IN THE NORTHWEST PORTION OF EFFINGHAM COUNTY NEAR KILDARE. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GARNETT... PINELAND...ROBERTVILLE...SWITZERLAND...TARBORO...TILLMAN...CLYO... EBENEZER...EGYPT...KILDARE...LEEFIELD...OLIVER...SHAWNEE... SPRINGFIELD AND STILLWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS... AVOID OPEN SPACES AND REMAIN LOW...KEEPING YOUR DISTANCE FROM TALL OBJECTS SUCH AS TREES AND UTILITY POLES. IF INDOORS...STAY AWAY FROM WINDOWS AND PLUMBING. ELECTRICAL APPLIANCES SHOULD BE UNPLUGGED UNTIL THE THUNDERSTORM IS NO LONGER A THREAT. TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. && LAT...LON 3257 8156 3264 8117 3237 8096 3235 8167 TIME...MOT...LOC 2343Z 358DEG 12KT 3244 8151 3250 8118 $$
817
WWUS52 KCHS 072356
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
756 PM EDT SAT JUN 7 2014
GAC251-SCC049-053-080006-
/O.CAN.KCHS.SV.W.0038.000000T0000Z-140608T0015Z/
SCREVEN GA-HAMPTON SC-JASPER SC-
756 PM EDT SAT JUN 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF SCREVEN...HAMPTON
AND JASPER COUNTIES HAS BEEN CANCELLED...
LAT...LON 3247 8156 3251 8124 3247 8120 3246 8119
3245 8120 3245 8121 3244 8120 3244 8121
3242 8121 3239 8118 3238 8118 3237 8117
3235 8167
TIME...MOT...LOC 2356Z 358DEG 12KT 3240 8154 3244 8126
$$
GAC031-103-080015-
/O.CON.KCHS.SV.W.0038.000000T0000Z-140608T0015Z/
BULLOCH GA-EFFINGHAM GA-
756 PM EDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR PORTIONS OF BULLOCH AND EFFINGHAM COUNTIES...
AT 756 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
GRIFFIN LAKE TO BERRYVILLE...MOVING SOUTH AT 15 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLYO...
EBENEZER...EGYPT...SHAWNEE...SPRINGFIELD AND STILLWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3247 8156 3251 8124 3247 8120 3246 8119
3245 8120 3245 8121 3244 8120 3244 8121
3242 8121 3239 8118 3238 8118 3237 8117
3235 8167
TIME...MOT...LOC 2356Z 358DEG 12KT 3240 8154 3244 8126
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:25 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 7, 5:25 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 525 PM EDT SAT JUN 7 2014 .SYNOPSIS... A FRONT WILL CONTINUE TO DRIFT THROUGH THE REGION TONIGHT. THE FRONT WILL GRADUALLY DISSIPATE BY SUNDAY WHILE ANOTHER COLD FRONT APPROACHES FROM THE WEST. THIS FRONT WILL STALL AND WEAKEN WEST OF THE AREA THROUGH MID WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... GRIDDED AND TEXT FORECASTS HAVE BEEN UPDATED TO REFLECT NEAR-TERM MESOSCALE TRENDS. KCLX SHOWS TWO WELL PRONOUNCED MESOSCALE BOUNDARIES. ONE...THE REMNANT SEA BREEZE CIRCULATION...EXTENDS FROM EASTERN ALLENDALE SOUTH TO JUST WEST OF THE SAVANNAH AIRPORT THEN BENDS SOUTH ALONG I-95. THIS SECOND IS AN OUTFLOW BOUNDARY MOVING ACROSS EASTERN HAMPTON COUNTY THAT ORIGINATED FROM CONVECTION ONGOING OVER NORTHERN COLLETON COUNTY. THE AIRMASS AHEAD OF THESE FEATURES REMAINS ADEQUATELY MOIST AND UNSTABLE PER 07/21Z INSTABILITY PLOTS...SO EXPECT ADDITIONAL CONVECTION TO FIRE OVER THE NEXT FEW HOURS ACROSS SOUTHEAST GEORGIA. THE SHORT TERM ACTIVITY IS EXPECTED TO CONCENTRATE OVER ALLENDALE...HAMPTON... SCREVEN AND POSSIBLY EFFINGHAM COUNTIES WHERE THE AFOREMENTIONED BOUNDARIES ARE PROGGED TO INTERSECT AND COULD POSE A FLOOD THREAT. FURTHER CONVECTIVE OUTFLOWS SHOULD SPARK ADDITIONAL CONVECTION TO THE SOUTHWEST AS EVENING APPROACHES...BUT COVERAGE SHOULD NOT BE AS GREAT AS INSOLATION BEGINS TO WANE WITH SUNSET. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... EXPECT A PRETTY TYPICAL WEATHER REGIME FOR THIS TIME OF YEAR DURING THIS PERIOD WITH HIGHS NEAR 90/LOWS NEAR 70 AND MAINLY AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS. A COLD FRONT APPROACHING FROM THE WEST SUNDAY WILL STALL OUT AS THE UPPER FLOW BACKS AHEAD OF AN UPPER TROUGH/LOW OVER THE CENTRAL CONUS. THE FRONT WILL WEAKEN INTO A TROUGH OF LOW PRESSURE AND REMAIN INLAND THROUGH TUESDAY WHILE HEIGHTS ALOFT BUILD A BIT. MUCH OF THE CONVECTIVE TRENDS WILL DEPEND ON THE TIMING OF SHORTWAVES ALOFT MOVING THROUGH AROUND THE NORTHERN SIDE OF THE MID-LEVEL TROUGH OVER THE GULF OF MEXICO BUT GENERALLY THE HIGHER CHANCES /CAPPED AT 40 PERCENT FOR NOW/ WILL BE INLAND DURING THE AFTERNOON/EVENING. THE SEVERE THREAT OVERALL IS LOW GIVEN THE EXPECTATION THAT MOST STORMS WILL BE OF THE PULSE VARIETY. HOWEVER...LOCALLY ENHANCED RISKS ARE POSSIBLE DEPENDING ON MESOSCALE BOUNDARIES SUCH AS THE SEA BREEZE AND CONVECTIVE OUTFLOWS. THE BEST COMBO OF INSTABILITY AND SHEAR LOOKS TO BE ON SUN SO THIS IS WHEN WE WOULD EXPECT A SLIGHTLY BETTER RISK THAN MON/TUE. LOCALLY HEAVY RAINFALL/FLOODING WILL BE POSSIBLE EACH DAY GIVEN THE HIGH PWAT VALUES AND WEAK STORM MOTIONS. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A GENERAL SUMMERTIME PATTERN IS EXPECTED THROUGH MIDWEEK AS ONSHORE FLOW PERSISTS AHEAD OF A TROUGH OF LOW PRESSURE SLOWLY SHIFTING OVER THE MIDWEST AND OHIO VALLEY. SUFFICIENT LOW LVL MOISTURE WILL BE IN PLACE FOR AT LEAST A SLIGHT CHANCE TO CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE SOUTHEAST WHILE TEMPS PEAK IN THE UPPER 80S TO AROUND 90 WEDNESDAY AND THURSDAY AFTERNOON. MUCH UNCERTAINTY REMAINS AS WE HEAD INTO THE WEEKEND...BUT THE GENERAL CONSENSUS IS THAT ENERGY ASSOCIATED WITH THE LOW TO OUR NORTHWEST WILL EVENTUALLY SHIFT OVER THE MID ATLANTIC AND SOUTHEAST STATES DURING THE WEEKEND...THUS PROVIDING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES THROUGH LATE WEEK. OVERALL HIGH TEMPS SHOULD REMAIN IN THE UPPER 80S TO AROUND 90 THROUGH THE WEEKEND...WITH OVERNIGHT LOWS NEAR 70 AWAY FROM THE COAST. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... THE BIGGEST NEAR TERM CONCERN FOR THE TERMINALS IS THE POTENTIAL FOR DIRECT IMPACTS FROM THUNDERSTORMS. KCHS ALREADY HAS THUNDERSTORMS IN THE VICINITY AND THE TAF HAS BEEN INITIALIZED WITH VCTS. I HAVE ALSO ADDED A TEMPO FOR MVFR TS CONDITIONS BETWEEN 18Z-20Z. THEREAFTER...THE THINKING IS THAT THE ACTIVITY WILL SHIFT SOUTHWESTWARD TOWARDS KSAV. AS SUCH...I HAVE A SIMILAR TEMPO AT KSAV BETWEEN 20Z-23Z. OVERNIGHT...ACTIVITY SHOULD DIMINISH AND BOTH SITES ARE VFR THROUGH INTO EARLY SUNDAY AFTERNOON. EXTENDED AVIATION OUTLOOK...MODERATE RISK FOR BRIEF FLIGHT RESTRICTIONS EACH AFTERNOON/EARLY EVE DUE TO SHOWERS/THUNDERSTORMS. OTHERWISE...VFR CONDITIONS WILL PREVAIL. && .MARINE... TONIGHT...THE WEAK FRONT THAT IS CURRENTLY LAYING ACROSS THE LOCAL WATERS FROM WEST TO EAST WILL DISSIPATE AND A MUCH MORE UNIFORM FLOW REGIME WILL SETTLE IN. EASTERLY FLOW MAY BACK A BIT MORE EAST-NORTHEASTERLY AND WINDS WILL BE 10 KT THROUGH MOST OF THE NIGHT. SEAS WILL GENERALLY BE 2 FT WITHIN 20 NM AND 2-3 FT BEYOND. SUNDAY THROUGH THURSDAY...ATLANTIC HIGH PRESSURE WILL REMAIN CENTERED TO THE EAST OF THE WATERS WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. THIS PATTERN WILL MEAN MOSTLY SOUTHERLY WINDS 15 KT OR LESS...MAINLY HIGHEST NEAR THE COAST EACH AFTERNOON WITH THE SEA BREEZE. SEAS GENERALLY 3 FT OR LESS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && ST
Hazardous weather outlook, Jun 7, 3:58 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 358 PM EDT SAT JUN 7 2014 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-082000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 358 PM EDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINFALL...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THIS EVENING ACROSS THE REGION. SOME AREAS COULD SEE TORRENTIAL DOWNPOURS WITH A POTENTIAL FOR LOCALIZED FLOODING OR PONDING IN STRONGER STORMS. THE COVERAGE OF STORMS SHOULD DIMINISH DURING THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-082000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 358 PM EDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 7, 3:40 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM FLASH FLOOD 1 E LADSON 32.98N 80.09W
06/07/2014 CHARLESTON SC SOCIAL MEDIA
1 CAR FLOODED AND PARKING LOT IMPASSABLE AT ASHTON
WOODS APARTMENTS.
&&
EVENT NUMBER CHS1400666Local storm report, Jun 7, 3:46 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
346 PM EDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM FLASH FLOOD 4 WSW LADSON 32.96N 80.17W
06/07/2014 DORCHESTER SC 911 CALL CENTER
WARNING POINT REPORTED OLD TROLLEY ROAD CLOSED DUE TO
FLOODING BETWEEN TRAVELERS BOULEVARD AND SPRINGVIEW
LANE. DISABLED VEHICLE IN ROAD WITH PEOPLE STUCK IN THE
WATER.
&&
EVENT NUMBER CHS1400667
TIMTELocal storm report, Jun 7, 4:22 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
422 PM EDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HEAVY RAIN 3 SSW SUMMERVILLE 32.99N 80.20W
06/07/2014 M2.94 INCH DORCHESTER SC AMATEUR RADIO
&&
EVENT NUMBER CHS1400668Special weather statement, Jun 7, 5:29 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 529 PM EDT SAT JUN 7 2014 SCZ042-047-072200- HAMPTON-INLAND JASPER- 529 PM EDT SAT JUN 7 2014 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND JASPER COUNTIES THROUGH 600 PM EDT... AT 524 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR CAMP BRANCH...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... CAMP BRANCH...CUMMINGS...POSSUM CORNER...NIXVILLE...GRAYS... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3259 8104 3275 8123 3287 8106 3278 8090 TIME...MOT...LOC 2129Z 035DEG 8KT 3279 8103
Local storm report, Jun 7, 5:30 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HEAVY RAIN 1 WSW LADSON 32.98N 80.13W
06/07/2014 M2.84 INCH DORCHESTER SC TRAINED SPOTTER
&&
EVENT NUMBER CHS1400669
TIMTESpecial weather statement, Jun 7, 7:05 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
705 PM EDT SAT JUN 7 2014
GAZ088-100-101-SCZ042-047-072330-
BULLOCH-EFFINGHAM-HAMPTON-INLAND JASPER-SCREVEN-
705 PM EDT SAT JUN 7 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH...
EFFINGHAM...HAMPTON AND JASPER COUNTIES THROUGH 730 PM EDT...
AT 704 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM SHEPPARDS TO
TUCKASEE KING TO PINELAND...MOVING SOUTHEAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GARNETT...SHEPPARDS...NEWINGTON...ROBERTVILLE...OAKY...KILDARE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3269 8165 3263 8138 3267 8104 3252 8092
3241 8122 3246 8157
TIME...MOT...LOC 2305Z 330DEG 7KT 3261 8153 3256 8132
3263 8112The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:11 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 6, 8:44 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 61 min |
| Jun 6, 9:10 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 6, 9:19 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 42 min |
| Jun 6, 9:32 PM EDT | Special Weather Statement | CHS | Beaufort | 28 min |
| Jun 7, 2:10 PM EDT | Special Weather Statement | CHS | Colleton | 35 min |
| Jun 7, 2:27 PM EDT | Special Weather Statement | CHS | Dorchester | 33 min |
| Jun 7, 2:32 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 58 min |
| Jun 7, 3:01 PM EDT | Areal Flood Advisory | CHS | Charleston, Colleton, Dorchester | 59 min |
| Jun 7, 3:11 PM EDT | Flash Flood Warning | CHS | Berkeley, Charleston, Colleton, Dorchester | 2 hr |
| Jun 7, 3:49 PM EDT | Areal Flood Advisory | CHS | Charleston, Colleton, Dorchester | 56 min |
| Jun 7, 5:29 PM EDT | Special Weather Statement | CHS | Hampton | 31 min |
| Jun 7, 5:47 PM EDT | Areal Flood Advisory | CHS | Allendale, Colleton, Hampton | 58 min |
| Jun 7, 6:15 PM EDT | Areal Flood Advisory | CHS | Allendale, Hampton, Jasper | 60 min |
| Jun 6, 8:13 PM EDT | Special Weather Statement | CHS | Chatham | 32 min |
| Jun 7, 7:05 PM EDT | Special Weather Statement | CHS | Effingham | 25 min |
| Jun 7, 7:54 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham | 66 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.